# SDR SWAA073281

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 55,474 hours, 49,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING NR 1 L/E SLAT LOWER SKIN CRACKED AT OUTBOARD AUX TRACK.  REPAIRED SLAT PER SRM.
